MAUDE Adverse Event Report: SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
Model Number FG 07441
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The physician using an omni device, reported that the catheter kinked and broke-off while turning and advancing for 180 degree goniotomy.The broken off part of the catheter was retrieved using a retina grasping forceps and the procedure was completed without further incident.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC.,
4040, campbell ave
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC.,
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key17243356
Report Number3010363671-2023-00019
Device Sequence Number11960939
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public00858027006525
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFG 07441
Device Catalogue Number1-108
Device Lot NumberF23B11-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown